The Michigan Mathematical Journal

On a question of Olsen concerning compact perturbations of operators.

C. K. Chui, D. A. Legg, P. W. Smith, and J. D. Ward

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 24, Issue 1 (1977), 119-127.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001827

Digital Object Identifier
doi:10.1307/mmj/1029001827

Mathematical Reviews number (MathSciNet)
MR0451005

Zentralblatt MATH identifier
0375.47009

Subjects
Primary: 47A30: Norms (inequalities, more than one norm, etc.)

Citation

Chui, C. K.; Legg, D. A.; Smith, P. W.; Ward, J. D. On a question of Olsen concerning compact perturbations of operators. Michigan Math. J. 24 (1977), no. 1, 119--127. doi:10.1307/mmj/1029001827. https://projecteuclid.org/euclid.mmj/1029001827


Export citation